# SDR TRBA2007106

- Difficulty date: November 27, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 27,211 hours, 29,411 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 8210308
- Part serial: 2700651
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE OIL PRESSURE FLUCTUATING BETWEEN 50 AND 40 PSI.  PRECAUTIONARY ENGINE SHUT DOWN PERFORMED.  EMERGENCY DECLARED AND AIRCRAFT LANDED UNEVENTFULLY AT RSW.  REMOVED AND REPLACED HYDRAULIC PUMP AND OVERSPEED GOVERNOR IAW MM NR 61-12-63 AND NR 61-23-61.  PERFORMED OPS RUN CHECK.  OPS CHECK GOOD.
